# SDR SCNA20251021399S

- Difficulty date: October 16, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N901SY
- Make and model: Boeing 737-900ER
- Aircraft serial: 40069
- Aircraft time: 29,898 hours, 13,638 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EXIT SIGNS AND SLIDE LIGHT EMERGENCY LIGHTS DO NOT COME ON DURING TEST.  REMOVED, REPLACED AND PERFORMED SATISFACTORY OPS CHECK AT BATTERY PACK FOR R1EXIT SIGN AND SLIDE EMERGENCY LIGHT IAW B737AMM 33-51-06
